# SDR UALA2012050202593

- Difficulty date: May 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 45,867 hours, 18,132 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: M83P1801A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S HAND MICROPHONE INOPERATIVE.  SWAPPED THE CAPT'S MICROPHONE WITH THE FIRST OBS'S MICROPHON.
